Amphotericin B-induced severe hypertension in a young patient: Case report and review of the literature

Amphotericin B-induced severe hypertension in a young patient: Case report and review of the literature

Autor Rodrigues, Celso Arrais Autor UNIFESP Google Scholar
Yamamoto, Mihoko Autor UNIFESP Google Scholar
Arantes, Adriano de Moraes Autor UNIFESP Google Scholar
Chauffaille, Maria de Lourdes Lopes Ferrari Autor UNIFESP Google Scholar
Colombo, Arnaldo Lopes Autor UNIFESP Google Scholar
Bordin, José Orlando Autor UNIFESP Google Scholar
Instituição Universidade Federal de São Paulo (UNIFESP)
Resumo The description of the association between the use of amphotericin-B (amB) and the development of systemic arterial hypertension was only anecdotal so far. We describe the case of a 19-year-old female patient who had acute lymphoblastic leukemia and developed prolonged neutropenia after reinduction chemotherapy. Candida parapsilosis was isolated from blood cultures, and amB was started. Sustained severe arterial hypertension developed shortly after amB administration and continued for several hours after the infusion. Aldosterone, blood urea nitrogen, and creatinine levels were normal. After clinical improvement, amB was replaced by fluconazole, and. blood pressure normalized. Severe hypertension may be an adverse event associated with AmB treatment that requires intensive treatment.
Idioma Inglês
Data de publicação 2006-01-01
Publicado em Renal Failure. Philadelphia: Taylor & Francis Inc, v. 28, n. 2, p. 185-187, 2006.
ISSN 0886-022X (Sherpa/Romeo, fator de impacto)
Publicador Taylor & Francis Inc
Extensão 185-187
Fonte http://dx.doi.org/10.1080/08860220500531252
Direito de acesso Acesso restrito
Tipo Artigo
Web of Science WOS:000236053700014
Endereço permanente http://repositorio.unifesp.br/handle/11600/28660

Exibir registro completo




Arquivo

Arquivo Tamanho Formato Visualização

Não existem arquivos associados a este item.

Este item está nas seguintes coleções

Buscar


Navegar

Minha conta